MAUDE Adverse Event Report: SYNTHES GMBH CANN-LOCKSCR ø5 L85 TAN; PLATE, FIXATION, BONE

SYNTHES GMBH CANN-LOCKSCR ø5 L85 TAN; PLATE, FIXATION, BONE
Model Number 04.205.085
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/28/2022
Type of Reportable Event Malfunction
Event or Problem Description
Device report from synthes reports an event in japan as follows: it was reported that on (b)(6) 2022, the patient underwent the surgery for distal femur fracture with the product in question.The surgeon decided to replace the screw in the distal 4th hole after implantation was completed and confirmed with an image.When he pulled out the screw he used the electric screwdriver, he mistakenly turned the power in forward rotation to fix the screw to the plate.Subsequently, an attempt was made to remove it with a screwdriver, but the screw hole was stripped, and the extraction was abandoned and the wound was closed.The surgeon has confirmed by x-ray that there are no broken pieces or other residuals in the body.Patient status/ outcome is stable.No further information is available.Concomitant detail: unk - screwdrivers: trauma, (part# unknown, lot# unknown, quantity# 1).Unk - plates: trauma, (part# unknown, lot# unknown, quantity# 1).This report is for one (1) cann-lockscr ã¸5 l85 tan.This is report 1 of 1 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
CANN-LOCKSCR ø5 L85 TAN
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key15995602
Report Number8030965-2022-11201
Device Sequence Number17664607
Product Code HRS
UDI-Device Identifier10886982116437
UDI-Public(01)10886982116437
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K023802
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.205.085
Device Catalogue Number04.205.085S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/28/2022
Initial Report FDA Received Date12/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN - PLATES: TRAUMA.; UNKNOWN - SCREWDRIVERS: TRAUMA.
Patient SexUnknown